MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977A275
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was having a spinal cord stimulation system implanted on the day of the report.It was reported that the lead was implanted during a standard new implant procedure.When the lead was tested, an impedance test showed that contacts 8, 9 , 12, 13, 14, and 15 all had a possible short/open contact.The lead was removed without incident and replaced with a new lead.There were no external factors noted to have caused the issue.Replacing the lead resolved the issue.There were no patient symptoms or complications reported.
 
Additional Manufacturer Narrative
Analysis of the lead found no anomaly.If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9272062
Report Number2649622-2019-20193
Device Sequence Number114628
Product Code LGW
UDI-Device Identifier00763000006525
UDI-Public00763000006525
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2022
Device Model Number977A275
Device Catalogue Number977A275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR